MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PROVISIONAL ARTICULAR SURFACE SIZE GREEN 12 MM HEIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ZIMMER BIOMET, INC. PROVISIONAL ARTICULAR SURFACE SIZE GREEN 12 MM HEIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00595309600, offset sizing plate handle.00590103400, quick-connect handle.00590103400, quick-connect handle.Foreign report source: (b)(6).Reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during knee surgery, the instrument would not assemble with the implant properly.While trying to remove the instrument, the instrument fractured.A second instrument was used, but also fractured.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
PROVISIONAL ARTICULAR SURFACE SIZE GREEN 12 MM HEIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9810978
Report Number0001822565-2020-00884
Device Sequence Number16866427
Product Code LXH
UDI-Device Identifier00889024214842
UDI-Public(01)00889024214842
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00597104012
Device Lot Number63337177
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1